# SDR C2XA10RI101

- Difficulty date: July 25, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 20,763 hours, 11,139 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD3
- Part serial: 5057
- Condition: Inoperative
- Location: Landing Gear
- Part time: 20,759 hours, 11,137 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2626 - EWR - FLIGHT CREW REPORTED AIR GROUND FAIL INDICATION ON EICAS DURING TAXI OUT.  EWR MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
